# SDR AALA201707059005

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 15,572 hours, 6,303 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: CZ9284E
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. RETURNED TO CLT. ENGINE 1 HYDRAULIC PUMP LOW PRESSURE ON CLIMB OUT. NO SYSTEM LOSS. OVER WEIGHT LANDING ACCOMPLISHED IN CLT 182.7 LBS/FLAPS FULL/100 FPM VERTICAL SPEED AT TOUCHDOWN. MAINTENANCE REPLACED HYDRAULIC PRESSURE TRANSDUCER (1065GN).  ACCOMPLISHED SATISFACTORY LEAK CHECK AND OPERATIONAL CHECK PER MM 29-32-11.
